I had a bad allergic reaction. Two days after injections I developed a rash or hives on face and neck, swelling, dryness and the most painful sensation of my throat closing. The redness and burning sensation when I washed my face was primarily near injection sites.. My symptoms have alleviated on face but I am left with this terrible lingering pain in throat. I called my doctor and as expected she denied this could be from the Botox. Doctors on this site repeatedly tell people that their symptoms or side effects can not be from Botox, it's absurd! My doctor told me it was more than likely Lytera a new product she sold me. This was not an unreasonable assumption. I of course discontinued this product as soon as I had negative symptoms so that I could rule it out as possible source. I am now using the product again and have no reaction to it. This means that what happened was from the Botox. It also means despite popular belief from doctors comments that people can develop an allergy over time. I know this to be true because I also had this experience with glue used for eyelash extensions. I had them for over a year and then I developed severe allergy to the glue, I tried it twice after the first negative reaction and each time my eyes swelled, my point here is that your body can develop an allergy over time.
I guess what concerns me the most is how uninformed doctors are about possible negative side effects and that they continue to discredit patient experience. They say that if it was real allergic reaction it would have been instant... Not true! They say if you had it safely before then Botox can't be the culprit.... Not true!